Zakaria, L. and Tuwankotta, J. M. (2016) DYNAMICS AND BIFURCATIONS IN A TWO-DIMENSIONAL MAP DERIVED FROM A GENERALIZED \Delta\Delta-SINE-GORDON EQUATION. Far East Journal of Dynamical Systems, 28 (3). pp. 165-194. ISSN 09721118

[img] Text
Paper_FJDS_LaZakaria_30111010.pdf - Published Version
Restricted to Repository staff only

Download (349kB)
Official URL:
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: Mr Zakaria L.
Date Deposited: 02 Jun 2017 01:51
Last Modified: 20 Jul 2017 08:51

Actions (login required)

View Item View Item